CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A new fully polynomial time approximation scheme for the interval subset sum problem 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2017, 卷号: 68, 期号: 4, 页码: 749-775
Authors:  Diao, Rui;  Liu, Ya-Feng;  Dai, Yu-Hong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Interval subset sum problem  Computational complexity  Solution structure  Fully polynomial time approximation scheme  Worst-case performance  
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 27, 期号: 4, 页码: 399-410
Authors:  Xu, DC;  Han, JY;  Huang, ZH;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
MAX n/2-DIRECTED-BISECTION  MAX n/2-DENSE-SUBGRAPH  polynomial-time approximation algorithm  semidefinite programming